Thread: pins and needles in hands?help
05-05-2005, 02:51 PM #1
pins and needles in hands?help
i have pins and needles in my hands and lower forearms and have had it for 2 weeks,on winny,prop and gh,anyone know whats up ?
05-05-2005, 02:57 PM #2
bit worried so please help.
05-05-2005, 02:59 PM #3
Where did you shoot? Could you have tapped a nerve on one of your injections?
05-05-2005, 03:10 PM #4
in my thighs and a few in bicepts but it was allready there before bicept shot,it feels like i have been clapping my hands hard for a long time ,like a tingle in the palms.
05-05-2005, 03:12 PM #5
having a little gyno trouble so anti Es are up ,letro 1.25mged and nolva 40mg ed.
05-05-2005, 05:04 PM #6
get some blood work done..or atleast..research online..best bet..not just the board.
05-05-2005, 05:50 PM #7
finally somelse besides me that got the pins and needles feeling, mine was due to the fina and i also got a pretty good fina cough along with it. it only happend when i shot my thighs... only guess is i went through a vein and when pulling out some oil driped in it on the way out.... scarry feeling and no oneelse felt that when i posted it either...
but with you you could be going through a nerve and its casuing you to get som tingles... make sure your aspirating b4 injection bro, goodluck
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)